# SDR SWAA2023091400084

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 22,305 hours, 10,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT IB FLASHLIGHT INOP.   R & R FLASHLIGHT BATTERY IAW AMM 25-64-00 OPS CHECK GOOD.
